D. J. Aronson and H. F. Weinberger,Multidimensional nonlinear diffusion arising in population genetics. Advances in Math38, 33–76 (1978).
C. Bandle,Blow up in exterior domains. Proc. Nancy Conf. on Nonlinear Evolution Equations 1988.
C. Bandle and M. Essèn, On the positive solutions of Emden equations in cone-like domains.
C. Bandle and H. A. Levine,On the existence of global solutions of reaction-diffusion equations in sectorial domains. Trans. Am. Math. Soc. (to appear).
C. Bandle and M. Marcus,The positive radial solutions of a class of semilinear elliptic equations. J. reine & Angewandte Mathematik (to appear).
H. Fujita, On the blowing up of solutions of the Cauchy problem foru
1+α. J. Fac. Sci. Tokyo Sec. IA, Math13, 109–124 (1966).
H. Fujita,On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations. Proc. Symp. Pure Math18, 105–113 (1969).
B. Gidas and J. Spruck,Global and local behavior of positive solutions of nonlinear elliptic equations. Comm. Pure Appl. Math.23, 525–598 (1981).
K. Hayakøwa,On nonexistence of global solutions of some semilinear parabolic differential equation. Proc. Japan Acad.49, 503–525 (1973).
S. Kaplan,On the growth of solutions of quasilinear parabolic equations. Comm. Pure Appl. Math.16, 305–333 (1963).
O. Kavian,Remarks on the large time behaviour of a nonlinear diffusion equation. Ann. Institut Henri Poincaré, Analyse nonlinéaire4, 423–452 (1987).
H. A. Levine,The long time behaviour of solutions of reaction-diffusion equations in unbounded domains: a survey. Proc. 10th Dundee Conference on the Theory of Ordinary and Partial Differential Equations. Pitman Lecture Notes 1988.
H. A. Levine,Some nonexistence and instability theorems for solutions of formally parabolic equations of the form Pu
=−Au+F(u). Arch. Rat. Mech. Anal.51, 371–386 (1973).
H. A. Levine and P. Meier,The value of the critical exponent for reaction-diffusion equations. Arch. Rat. Mech. Anal. (in press).
P. Meier,Blow up of solutions of semilinear parabolic differential equations. J. Appl. Math. Phys. ZAMP39, 135–149 (1988).
P. Meier,On the critical exponent for reaction-diffusion equations. Arch. Rat. Mech. Anal. (in press).
W.-M. Ni, P. E. Sacks and J. Tavantzis,On the asymptotic behavior of solutions of certain quasilinear parabolic equations. TAMS287, 657–671 (1985).
G. Pòlya and G. Szegö,Isoperimetric Inequalities in Mathematical Physics. Princeton University Press 1951.
M. H. Protter and H. Weinberger,Principles in Differential Equations. Prentice Hall 1967.
D. H. Sattinger,Monotone methods in nonlinear elliptic and parabolic boundary value problems. Indiana Univ. Math. J.21, 979–1000 (1972).
F. Weissler,Existence and nonexistence of global solutions for a semilinear heat equation. Israel J. Math.38, 29–40 (1981).